Structure of foliation singularities

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)361-374
Number of pages14
JournalAdvances in Mathematics
Volume15
Issue number3
DOIs
StatePublished - Mar 1975

Fingerprint

Foliation
Singularity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Baum, Paul. / Structure of foliation singularities. In: Advances in Mathematics. 1975 ; Vol. 15, No. 3. pp. 361-374.
@article{d5c5bf83ef044796a8fd7436c8d52902,
title = "Structure of foliation singularities",
author = "Paul Baum",
year = "1975",
month = "3",
doi = "10.1016/0001-8708(75)90142-5",
language = "English (US)",
volume = "15",
pages = "361--374",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "3",

}

Structure of foliation singularities. / Baum, Paul.

In: Advances in Mathematics, Vol. 15, No. 3, 03.1975, p. 361-374.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Structure of foliation singularities

AU - Baum, Paul

PY - 1975/3

Y1 - 1975/3

UR - http://www.scopus.com/inward/record.url?scp=0041025778&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041025778&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(75)90142-5

DO - 10.1016/0001-8708(75)90142-5

M3 - Article

AN - SCOPUS:0041025778

VL - 15

SP - 361

EP - 374

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 3

ER -